# SDR DALA2019122307519

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,546 hours, 14,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLCR FWD EMERGENCY EXIT LIGHT INOPERATIVE,  FOUND THE POWER TO LIGHT ASSY.   NEEDS LIGHT ASSY FWD TO MEL 33-51-01D REPLACED LLCR LIGHT ASSY AT AFT CREW REST EXIT LIGHT IAW CMM 25-29-02.OK FOR SVC.
